question-icon

Can MYLAN 4310 effectively treat asperaton pneumonia?

default
Posted on Fri, 19 Jun 2020
Question: I WAS HOSPITALIZED FOR ASPERATON PNEUMONIA. I WAS GIVEN A CAPSULE TO TAKE, ORANG IN COLOR, WITH THE FOLLOWING MARKINGS "MYLAN 4310















I HAVE AN ORNGE CAPSUE WITH THE MARKINGS "MYLAN 4310". COULD YOO PLEASE IDENTIFI IT AND TELL ME WHAT IT FOR. I WAS INITIALY ADDMITTED FOR ASPERATION PNEUMONIA.




































































































































































[
doctor
Answered by Dr. Prof. Kunal Saha (1 hour later)
Brief Answer:

You possibly have the prescription for the same.

Detailed Answer:

Hello,

Mylan is the name of a pharmaceutical house that manufactures all sorts of medicines and they come in a number of colors including orange. The information Mylan-4310 is not enough to confirm what sort of medicine it is. However, could you tell me the reason for which you want to find out?

You possibly have the prescription which you used to fetch the medicine. It will definitely have the name of the medicine written on it.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4462 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can MYLAN 4310 effectively treat asperaton pneumonia?

Brief Answer: You possibly have the prescription for the same. Detailed Answer: Hello, Mylan is the name of a pharmaceutical house that manufactures all sorts of medicines and they come in a number of colors including orange. The information Mylan-4310 is not enough to confirm what sort of medicine it is. However, could you tell me the reason for which you want to find out? You possibly have the prescription which you used to fetch the medicine. It will definitely have the name of the medicine written on it. Let me know if I could help further. Regards